MAUDE Adverse Event Report: CALDERA MEDICAL DESARA ONE

CALDERA MEDICAL DESARA ONE
Model Number CAL-DS2111
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 09/21/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Per (b)(4) study, patient reported; uti from (b)(6) 2022.Event was treated with nitrofurantoin and is considered resolved.Cec adjudicated event was not related to device/product.Uti (b)(6) 2022.Event was treated with nitrofurantoin and is considered resolved.Cec adjudicated event was not related to device/product.

Brand Name
DESARA ONE
Common Device Name
DESARA ONE
Manufacturer (Section D)
CALDERA MEDICAL
4360 park terrace drive
westlake village CA 91361
Manufacturer (Section G)
CALDERA MEDICAL
4360 park terrace drive
westlake village CA 91361
Manufacturer Contact
ryan troncoso
4360 park terrace drive
westlake village, CA 91361
MDR Report Key16486488
Report Number3003990090-2023-01559
Device Sequence Number5912275
Product Code PAH
UDI-Device Identifier00890594000964
UDI-Public00890594000964
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/19/2023
Device Model NumberCAL-DS2111
Device Catalogue NumberCAL-DS2113
Device Lot NumberN06014
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/03/2023
Initial Report FDA Received Date03/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age63 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite